Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Side effects from Boostrix jab?

(5 Posts)
Tallblue Thu 04-Aug-16 16:32:48

I'm 29 weeks pregnant and had my whooping cough vaccination yesterday (actually not just WC but also combined with diphtheria and tetanus). My arm was really sore afterwards, but I expected that, no worries. Problem is, today I woke feeling horrendous- heavy sore limbs and exhausted. During the course of the day I've also developed a non stop runny nose, headache and can't stop sneezing. Generally feeling rough all around.
Could just be coincidence that I've caught a cold but I just wondered if anyone else has had similar symptoms after this jab?
Just to note- I'm not bashing the vaccine and I'm still glad I had it- these irritating symptoms are fine compared to reducing the risk of WC in newborn.

TheresALight Thu 04-Aug-16 16:34:39

I didn't have any of those symptoms but did have a migrane with aura about an hour after the injection which lated a few hours

LillianFullStop Thu 04-Aug-16 18:13:51

No symptoms for me aside from the sore arm for the next 3 days!

Tallblue Fri 05-Aug-16 02:04:14

Hmmm interesting, maybe I just caught a cold and the timing is bad luck!

FellOutOfBed2wice Fri 05-Aug-16 02:25:41

I had all of the symptoms you describe and ended up with a chest infection. Doctor said coincidence but this is making me wonder.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now